# SDR HEEA954560

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stop Assy
- Part number: 206033552001
- Condition: Defective
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER AND STEEL WASHER BONDED OFF SET ON STOP ASSEMBLY.
